# SDR ABXA9900384

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 113965650
- Condition: Leaking
- Location: Lt  Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 30 MINUTES INTO FLIGHT, AT CRUISE FLT LEVEL, LOST FLUID FROM HYDRAULIC SYSTEM TO  JUST ABOVE STAND-PIPE LEVEL.  INITIATED EMERGENCY HYDRAULIC PROCEDURES.  REPLACED LEFT MAIN GEAR BOGIE TRIM CYLINDER IAW DC8 MM.  OPS CHECKED GOOD.
